Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Aballarina

Dermatitis? Please Help!

Recommended Posts

Hi I'm new the boards although I've been following them for about a year. Ive have mild to moderate acne for 8 years although it's calmed a bit. My derm wants to put me on accutane because I've tried everything and nothing works. Last year I tried proactive after my friends told me to give it a try. It worked for a while (just the mask) but I developed dermatitis from it! Now everything I use to combat pimples gives it to me. Anyway it went away fr a few months and last few weeks I had a cold, so I used prescription stereo nose drops. Last week I got this weird rash, , and I have no clue what it is! I went to two different doctors, one who told me its acne and one said contact dermatitis. I was given betaderm to cure it but it hasn't gone down much. Any ideas what this could be? Thanks! http://i131.photobucket.com/albums/p314/B4BYD4WL/A728C698-72B6-4423-A833-753B289D186C-13521-00000DE00E7824DE.jpg

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×